Show simple item record
Author | dc.contributor.author | Pinto Jiménez, Manuel | |
Author | dc.contributor.author | Robledo Veloso, Gonzalo | |
Admission date | dc.date.accessioned | 2018-12-20T14:12:51Z | |
Available date | dc.date.available | 2018-12-20T14:12:51Z | |
Publication date | dc.date.issued | 2011 | |
Cita de ítem | dc.identifier.citation | Nonlinear Analysis, Theory, Methods and Applications, Volumen 74, Issue 16, 2018, Pages 5426-5439 | |
Identifier | dc.identifier.issn | 0362546X | |
Identifier | dc.identifier.other | 10.1016/j.na.2011.05.027 | |
Identifier | dc.identifier.uri | https://repositorio.uchile.cl/handle/2250/154843 | |
Abstract | dc.description.abstract | A novel method to construct the fundamental matrix for a linear almost periodic system is proposed, provided that the diagonal terms satisfy an average separation condition and the off-diagonal coefficients are L∞- small. The idea is to transform the system in a set of Riccati type equations and use exponential dichotomy and its consequences. It is shown that the method yields easy computation procedures with simple and direct conditions depending on the coefficients. Finally, our result enables us to obtain: (i) explicit almost periodic matrices Q(t), Q-1(t) and Q′(t), which diagonalize the original system and (ii) sufficient conditions for the stability. Two illustrative examples are shown. © 2011 Elsevier Ltd. All rights reserved. | |
Lenguage | dc.language.iso | en | |
Type of license | dc.rights | Attribution-NonCommercial-NoDerivs 3.0 Chile | |
Link to License | dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/3.0/cl/ | |
Source | dc.source | Nonlinear Analysis, Theory, Methods and Applications | |
Keywords | dc.subject | Almost periodic functions | |
Keywords | dc.subject | Diagonalizability | |
Keywords | dc.subject | Exponential dichotomy | |
Keywords | dc.subject | Integral separation | |
Keywords | dc.subject | Linear systems | |
Keywords | dc.subject | Riccati equations | |
Título | dc.title | Cauchy matrix for linear almost periodic systems and some consequences | |
Document type | dc.type | Artículo de revista | |
Cataloguer | uchile.catalogador | SCOPUS | |
Indexation | uchile.index | Artículo de publicación SCOPUS | |
uchile.cosecha | uchile.cosecha | SI | |
Files in this item
- Name:
- item_79959726416.pdf
- Size:
- 1.850Kb
- Format:
- PDF
This item appears in the following Collection(s)
Show simple item record
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Chile